Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Itching in head, under arms, private area, tongue tasting like sat. Any ideas?

my tongue has tasted like sat for 10 yrs. and my head itches all the time. when i eat, it is worst. i have been seen by
less than 10 doctors since 1999. the itching started under my arms, between my knees,, on my back,, about 2 1/2 years-the itching started on my bottom, and always has been on my private area. what is wrong? the last Dr. i saw, she said, "you've had it so long, it's all in your head!"
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
Itching in the areas mentioned by you can be seen in body louse infestation.
even condition like seborrhea manifest with itch in the areas mentioned by you
Please meet a doctor and discuss the above two conditions
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor